# SDR CALA2023122603727

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 71,415 hours, 29,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5323171520000
- Condition: Cracked
- Location: Fr 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK IN BFM, DURING INSPECTION OF FWD FACE OF FR 35 LH SIDE BTWN STRG 30 AND STRG 31 WAS FOUND CRACK. REPAIR ACCOMPLISHED IAW ECRA 5331-02600 ON VTMAE N/R 81943. THE LATEST REVISION OF EC/RA 5331-02600. PLANNING TO CONTACT ENGINEERING AFTER APRIL 14, 2024, BUT BEFORE MAY 14, 2024 FOR PART 3 PERMANENT REPAIR AT FR35 STGR 30LH PER REF ECRA 5331-02600 PART 1A INTERIM RPR, STEP 3. DIP INITIATED TOMC-APPROVAL FROM SC1ELBYC COMMENT TO READ AS FOLLOWS.PLANNING TO CONTACT ENGINEERING AFTER APRIL 14, 2024, BUT BEFORE MAY 14, 2024 FOR PART 3 PERMANENT REPAIR AT FR35 STGR 30LH PER THE LATEST REVISION OF EC/RA 5331-02600. REPAIR HAS BEEN ACCOMPLISHED PER ECRA 5331-02600 REV C WITHOUT QC DEVIATIONS. ORIGINAL DISCREPANY FOUND ON VTMAE NON-ROUTINE 81967 AND LP 4456199.
